# SDR DALA2019121307289

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1400165) DURING INSPECTION FOUND CRACK ON FRAME STATION 400 ATTACHING SUPPORT BETWEEN STR 8L AND STR 9L ON LEFT SIDE. FRAME WAS REPAIRED PER ER/A 583575-14AD REV.A.
